MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Codes Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 08/08/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
(b)(6) clinical study.It was reported that a death had occurred.In (b)(6) 2017 the subject presented with stable angina and was further referred for cardiac catheterization.Target lesion #1 was located in proximal left circumflex artery with 95% stenosis and was 8 mm long with a reference vessel diameter of 4mm.The lesion was treated with direct placement of a 4.00 x 20 study stent.Following, post dilatation, the residual stenosis was 0%.Target lesion #2 was located in proximal right coronary artery with 90% stenosis and was 4 mm long with a reference vessel diameter of 3.8mm.The lesion was treated with pre-dilatation and placement of a 4.00x12 study stent.Following, post dilatation, the residual stenosis was 10%.That same day, the subject was discharged on dual antiplatelet therapy.In (b)(6) 2018 the patient died.The cause of death is unknown and it is unknown if an autopsy was performed.
 
Additional Manufacturer Narrative
Device is a combination product.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/13/2018 09:00 am ct.The report number is being corrected from: 2134265-2018-63925 to: 2134265-2018-61817.
 
Event or Problem Description
Evolve short dapt clinical study it was reported that a death had occurred.In (b)(6) 2017 the subject presented with stable angina and was further referred for cardiac catheterization.Target lesion #1 was located in proximal left circumflex artery with 95% stenosis and was 8 mm long with a reference vessel diameter of 4mm.The lesion was treated with direct placement of a 4.00 x 20 study stent.Following, post dilatation, the residual stenosis was 0%.Target lesion #2 was located in proximal right coronary artery with 90% stenosis and was 4 mm long with a reference vessel diameter of 3.8mm.The lesion was treated with pre-dilatation and placement of a 4.00x12 study stent.Following, post dilatation, the residual stenosis was 10%.That same day, the subject was discharged on dual antiplatelet therapy.In (b)(6) 2018 the patient died.The cause of death is unknown and it is unknown if an autopsy was performed.It was further reported the patients death was reported during a telephone conversation with a family member, who did not wish to disclose further information.Stent thrombosis was also reported as possible through adjudication.
 
Additional Manufacturer Narrative
Device is a combination product.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 01/11/2019 10:02 am ct.The report number is being corrected from 2134265-2018-63925 to 2134265-2018-61817.
 
Event or Problem Description
(b)(6) clinical study.It was reported that a death had occurred.In (b)(6) 2017 the subject presented with stable angina and was further referred for cardiac catheterization.Target lesion #1 was located in proximal left circumflex artery with 95% stenosis and was 8 mm long with a reference vessel diameter of 4mm.The lesion was treated with direct placement of a 4.00 x 20 study stent.Following post dilatation, the residual stenosis was 0%.Target lesion #2 was located in proximal right coronary artery with 90% stenosis and was 4 mm long with a reference vessel diameter of 3.8mm.The lesion was treated with pre-dilatation and placement of a 4.00x12 study stent.Following post dilatation, the residual stenosis was 10%.That same day, the subject was discharged on dual antiplatelet therapy.In (b)(6) 2018 the patient died.The cause of death is unknown and it is unknown if an autopsy was performed.It was further reported the patients death was reported during a telephone conversation with a family member, who did not wish to disclose further information.Stent thrombosis was also reported as possible through adjudication.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7966594
Report Number2134265-2018-61817
Device Sequence Number182798
Product Code NIQ
UDI-Device Identifier08714729840077
UDI-Public08714729840077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2018
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0020611381
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer12/16/2018
12/16/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date01/25/2019
01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR